MAUDE Adverse Event Report: SPECTRANETICS CORPORATION PHOENIX 2.4MM X 130CM 7F PRE-DEFLECTED ATHERECTOMY SYSTEM; CATHETER, PERIPHERAL, ATHERECTOMY

SPECTRANETICS CORPORATION PHOENIX 2.4MM X 130CM 7F PRE-DEFLECTED ATHERECTOMY SYSTEM; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PD24130K
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a3b & a4: not available from facility.Block b6: not available from facility.Block c: not applicable for this device.Block d4: serial # not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks d1 & g: address listed reflects the specification developer.Blocks e1 & g2: country is australia.Block h3: the phoenix catheter was not returned, thus no product investigation was performed.Block h6: based on the complaint details, the catheter got caught on a stent strut within the patient.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a phoenix atherectomy catheter was used for a peripheral procedure in the mid sfa.During use, the catheter got caught on a stent strut and unable to remove the catheter.An angioplasty balloon was advanced just below where the catheter was stuck, and the stent dislodged from the catheter.The catheter was withdrawn from the patient with no damage observed to the device or the stent.The procedure was finalized with no further complications and no patient injury.This adverse event and product problem is being submitted due to entrapment, requiring intervention.

Brand Name
PHOENIX 2.4MM X 130CM 7F PRE-DEFLECTED ATHERECTOMY SYSTEM
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
ayse kharodawala
9965 federal drive
colorado springs, CO 80921
858720-4063
MDR Report Key25898702
Report Number3007284006-2026-00397
Device Sequence Number6000795
Product Code MCW
UDI-Device Identifier00845225003593
UDI-Public(01)00845225003593(11)231128(17)261130(10)4590390010
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K211518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPD24130K
Device Catalogue NumberPD24130K
Device Lot Number4590390010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: 0.014" SPARTACORE GUIDE WIRE; COOK: 7F INTRODUCER SHEATH
Patient Age58 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite